A Note on Sufficiency in Coherent Models

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Partly of an expository nature, this article brings together a number of notions related to sufficiency in an abstract measure theoretic setting. The notion of a coherent statistical model, as introduced by Hasegawa and Perlman [6], is studied in some details. A few results are generalized and their earlier proofs simplified. Among other things, it is shown that a coherent model can be connected in the sense of Basu [2] if and only if no splitting set (Koehn and Thomas, [7]) exists.

Original languageEnglish
Pages (from-to)571-582
Number of pages12
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume4
Issue number3
DOIs
StatePublished - 1981

Fingerprint

Sufficiency
Thing
Statistical Model
If and only if
Model

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cite this

A Note on Sufficiency in Coherent Models. / Basu, D.; Cheng, Shih-Chuan.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 4, No. 3, 1981, p. 571-582.

Research output: Contribution to journalArticle

@article{2e62df3d8c754477b9ce7573b61d1c03,
title = "A Note on Sufficiency in Coherent Models",
abstract = "Partly of an expository nature, this article brings together a number of notions related to sufficiency in an abstract measure theoretic setting. The notion of a coherent statistical model, as introduced by Hasegawa and Perlman [6], is studied in some details. A few results are generalized and their earlier proofs simplified. Among other things, it is shown that a coherent model can be connected in the sense of Basu [2] if and only if no splitting set (Koehn and Thomas, [7]) exists.",
author = "D. Basu and Shih-Chuan Cheng",
year = "1981",
doi = "10.1155/S0161171281000422",
language = "English",
volume = "4",
pages = "571--582",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "3",

}

TY - JOUR

T1 - A Note on Sufficiency in Coherent Models

AU - Basu, D.

AU - Cheng, Shih-Chuan

PY - 1981

Y1 - 1981

N2 - Partly of an expository nature, this article brings together a number of notions related to sufficiency in an abstract measure theoretic setting. The notion of a coherent statistical model, as introduced by Hasegawa and Perlman [6], is studied in some details. A few results are generalized and their earlier proofs simplified. Among other things, it is shown that a coherent model can be connected in the sense of Basu [2] if and only if no splitting set (Koehn and Thomas, [7]) exists.

AB - Partly of an expository nature, this article brings together a number of notions related to sufficiency in an abstract measure theoretic setting. The notion of a coherent statistical model, as introduced by Hasegawa and Perlman [6], is studied in some details. A few results are generalized and their earlier proofs simplified. Among other things, it is shown that a coherent model can be connected in the sense of Basu [2] if and only if no splitting set (Koehn and Thomas, [7]) exists.

UR - http://www.scopus.com/inward/record.url?scp=33744986438&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33744986438&partnerID=8YFLogxK

U2 - 10.1155/S0161171281000422

DO - 10.1155/S0161171281000422

M3 - Article

VL - 4

SP - 571

EP - 582

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 3

ER -